| Model Number |
TARP-31 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm tailor flexible annuloplasty ring was chosen for a procedure.After implanting the ring, regurgitation was observed via echocardiography.The ring got explanted and a new 27mm tailor flexible annuloplasty ring was used instead, and the procedure was completed.The patient was reported stable.
Additional Manufacturer Narrative
An event of regurgitation was observed after implanting a 31mm tailor annuloplasty ring.A new 27 mm tailor ring was chosen to complete the procedure.A returned device assessment could not be performed as the device was not returned for analysis.As the event is not reportable, a letter is not requested and there is no indication of a product issue, no device history record or lot specific similar complaint review is required.Based on available information, the cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
N/a.